# SDR CA150520018

- Difficulty date: May 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 14,540 hours
- Engine: Pwa PT6T3B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 212076011001
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID TURNING DARK, FLUID TESTED & CONTAMINATION DETERMINED TO BE COMING FROM PUMP.  PUMP REPLACED.
